# SDR SWIA2025F01336

- Difficulty date: September 12, 2025
- Submitted: September 24, 2025
- Operation: Air carrier
- Aircraft: N611SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10035
- Aircraft time: 50,404 hours, 37,700 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH STG 7L HAS  CHAFING DAMAGE BETWEEN FS1162.0 AND FS1144.00 FROM RAM AIR WATER LINE  (FILED CLOSED)PERFORMED REPAIR TO LH STR 7L BETWEEN FS1162.0 AND FS1144.00 IAW REO 670-53-61-2568 DATED 2025-09-22 REV- COMPLIED WITH TASK CARD 51-900-1002-SKY SEE CP-30828924 FOR 337 SEE CP 30862142 FOR EDDY CURRENT INSPECTION.
